# SDR IPXA1M67773

- Difficulty date: June 16, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING INBD FLAP UPPER SURFACE T/E NEAR CENTER HAS 2EA DENTS.  CUT OUT DAMAGED AREA, FABRICATED A REPAIR DOUBLER AND INSTALLED REF SRM 57-00-01, REPAIR 1.
